# SDR ASAA2021122837010

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 49,119 hours, 14,604 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON MASTER CAUTION RECALL CONTROL CABIN "ZONE TEMP" LIGHT ILLUMINATES, GOES OUT ON PUSH TO RESET. GROUNDED - YES. PERFORMED PZTC BITE REF B737-800 FIM 21-62 TASK 801. ON CONT 2 HAD FLT DECK TRIM VALVE FAULTING ON BIT AND PREV FLT. PUSHED VERIFY AND GREEN GO LIGHT ILLUMINATED. FOUND TEMPERATURE SENSOR IN FLT DECK COVERED IN DUST AND DEBRIS. CLEANED TEMPERATURE SENSOR FOR FLIGHT COMPARTMENT REF B737-800 AMM 21-61-10. OPERATED BOTH PACK SYSTEMS FOR APPROX 20 MINUTES. NO FAULT LIGHTS IN FLT DECK. PERFORMED PZTC BITE AGAIN AND NO FAULTS FOUND ON BOTH CONTROLLERS.
